MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 ARTICUL/EZE BALL 32 +17 WH; ARTICULEZE HEAD (12/14 TAPER) : HIP METAL FEMORAL HEADS

DEPUY ORTHOPAEDICS, INC. 1818910 ARTICUL/EZE BALL 32 +17 WH; ARTICULEZE HEAD (12/14 TAPER) : HIP METAL FEMORAL HEADS
Catalog Number 136525000
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Initial reporter occupation: lawyer.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Ppf alleges dislocation after first revision.Liner is a competitor.Doi: (b)(6) 2004, dor: (b)(6) 2005, (left hip) second revision.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary
=
> no device associated with this report was received for examination.Based on previous investigations, this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Device history lot
=
> v1eay1016.Device history review
=
> no anomalies or deviations were found during the review.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ARTICUL/EZE BALL 32 +17 WH
Common Device Name
ARTICULEZE HEAD (12/14 TAPER) : HIP METAL FEMORAL HEADS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key8497723
Report Number1818910-2019-90246
Device Sequence Number11207763
Product Code JDI
UDI-Device Identifier10603295033219
UDI-Public10603295033219
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K883460
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2004
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number136525000
Device Lot NumberV1EAY1016
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/19/2019
Supplement Date Received by Manufacturer05/02/2019
Initial Report FDA Received Date04/09/2019
Supplement Report FDA Received Date05/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age30 YR